# SDR CALA0200601

- Difficulty date: December 29, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 55,172 hours, 26,152 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN VERTICAL STABILIZER L/H FRONT SPAR AT LOWER END AT CANTED BULKHEAD STA 1388. INSTALLED DOUBLERS IAW SRM 55-02, FIGURE 26.
